Alert archive / Illinois / Tornado Warnings in 2006
Tornado Warning 10, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Apr 13, 2006, 11:06 PM CDT for LaSalle County, Livingston County, Illinois. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2006, 11:06 PM CDT (04:06 UTC)
- Expired
- Apr 13, 2006, 11:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
Counties LaSalle County, IL, Livingston County, IL
The radar
The Chicago radar (KLOT), 95 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 11:15 PM CDT | TSTM WND DMG | Dana, IL | STOP LIGHT BLOWN DOWN ON 11TH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 8:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2712 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KLOT 140407 TORLOT ILC099-105-140445- /O.NEW.KLOT.TO.W.0010.060414T0406Z-060414T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1106 PM CDT THU APR 13 2006 THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A * TORNADO WARNING FOR... LIVINGSTON COUNTY IN CENTRAL ILLINOIS SOUTHWESTERN LA SALLE COUNTY IN NORTH CENTRAL ILLINOIS * UNTIL 1145 PM CDT * AT 1100 PM CDT...DOPPLER RADAR INDICATED STRONG ROTATION IN A SEVERE THUNDERSTORM NEAR NEAR WENONA..MOVING EAST AT 40 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... RUTLAND... DANA... LONG POINT... CORNELL... FLANAGAN... PONTIAC... THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING PREVIOUSLY ISSUED FOR SOUTHWESTERN LA SALLE COUNTY. LAT...LON 4108 8912 4091 8920 4064 8825 4098 8827 $$ HANDEL
2 follow-up statements
000
WWUS53 KLOT 140424
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1121 PM CDT THU APR 13 2006
ILC099-140431-
/O.CAN.KLOT.TO.W.0010.000000T0000Z-060414T0445Z/
...THE TORNADO WARNING FOR SOUTHWESTERN LA SALLE COUNTY IS
CANCELLED...
RADAR INDICATED THE STORM THAT THE POSSIBLE TORNADO HAD MOVED EAST
INTO LIVINGSTON COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM FRIDAY
MORNING.
LAT...LON 4073 8856 4075 8859 4075 8863 4084 8893
4106 8893 4098 8827 4065 8825
$$
ILC105-140445-
/O.CON.KLOT.TO.W.0010.000000T0000Z-060414T0445Z/
...A TORNADO WARNING CONTINUES UNTIL 1145 PM CDT FOR LIVINGSTON
COUNTY...
AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LONG POINT...OR
ABOUT 14 MILES SOUTHWEST OF STREATOR...MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
FLANAGAN...
PONTIAC...
WIND DAMAGE PRODUCING POWER OUTAGES WERE REPORTED 8 MILES SOUTHWEST
OF STREATOR.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4073 8856 4075 8859 4075 8863 4084 8893
4106 8893 4098 8827 4065 8825
$$
HANDEL000
WWUS53 KLOT 140433
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1132 PM CDT THU APR 13 2006
ILC105-140445-
/O.CON.KLOT.TO.W.0010.000000T0000Z-060414T0445Z/
...A TORNADO WARNING CONTINUES UNTIL 1145 PM CDT FOR LIVINGSTON
COUNTY...
AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR FLANAGAN...OR ABOUT 12 MILES WEST OF
PONTIAC...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
PONTIAC BY 1145 PM...
IN ADDITION TO THE TORNADO..THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4073 8856 4075 8859 4075 8863 4084 8893
4106 8892 4102 8854 4074 8855
$$
HANDELWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Apr 13, 6:55 PM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Apr 13, 6:55 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 655 PM CDT THU APR 13 2006 .DISCUSSION FOR AFTERNOON GRIDS/ZFP... 322 PM CDT MAIN FOCUS IS ON SHORT TERM...AND CONVECTIVE/SEVERE POTENTIAL TONIGHT...THEN PRECIP AND TEMP TRENDS THROUGH WEEKEND. SFC WARM FRONT CONTINUES TO SURGE NORTH INTO THE MID MISSISSIPPI VALLEY THIS AFTERNOON...WITH 19 UTC SFC ANALYSIS INDICATING BOUNDARY ROUGHLY ALONG KDSM...KOTM...KIRK TO WEST OF KSTL LINE. SFC DEW POINTS INTO THE LOWER 60S IN WARM SECTOR...WITH TEMPS SOLIDLY IN THE MID 80S. SPC RUC ANALYSIS INDICATES MLCAPE VALUES IN EXCESS OF 2500 J/KG IN WARM SECTOR OVER MO...WITH DEEP LAYER MOIST CONVERGENCE MAX FROM NE MO INTO SE IA. VIS SAT PICS SHOW CU CONGESTUS FINALLY DVLPG OVER EASTERN MO. APPEARS ALSO WEAK PSUEDO WARM FRONT ALONG TRAILING EDGE OF MID LEVEL CLOUD DECK OVER NERN IL...LIKELY ENHANCED BY DIFFERENTIAL HEATING DUE TO CLOUD COVER. ALOFT...VAPOR LOOPS INDICATE MID LEVEL SHORT WAVE/SPEED MAX TRANSLATING EAST NORTHERN PLAINS TO UPPER MIDWEST...EXPECTED TO AID CONVECTIVE INITIALIZATION VERY LATE AFTN/EARLY EVENING ALONG WRM FRONT ACROSS ERN IA/MO. THIS ACTIVITY EXPECTED TO SPREAD SOUTHEAST ALONG FRONTAL ZONE...AS LOW LEVEL MOIST/WARM ADVECTION CONTNUES INTO WFO LOT FCST AREA. SPECIAL 18Z AND 20Z SOUNDINGS FROM DVN AND ILX RESPECTIVELY INDICATE STEEP LAPSE RATES AND DRY LOW LEVELS NORTH OF WARM FRONT...SUGGESTING POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL IF/WHEN ORGANIZED CONVECTION GETS GOING. WILL HAVE CHANCE POPS WEST THIS EVENING CLOSER TO VCNTY WRMFRNT...WHILE WILL MAINTAIN LIKELY POPS FOR TRW OVERNIGHT ESPECIALLY 03-08Z TIME FRAME. SHORT WAVE TROUGH AXIS THEN MOVES THROUGH IN PREDAWN HOURS...DIMINISHING THREAT FROM WEST TO EAST. FRONT EXPECTED TO LINGER ACROSS SOUTHERN CWA OR CNTRL IL FRIDAY...AIDED BY OUTFLOW FROM OVRNGT ACTIVITY. ANOTHER WEAKER VORT DEPICTED BY GFS/NAM SAT AFTN...AND WILL CARRY CHC AFTN POPS GENERALLY SOUTH OF INTERSTATE 88. UPPER RIDGE BEGINS TO DVLP ACROSS MS VLY FRIDAY NIGHT AS MORE AMPLIFIED UPPER TROUGH EMERGES ACROSS SOUTHWESTERN US. IN LOW LEVELS...SFC HIGH ACROSS NRN LAKES/ONTARIO TO HELP PUSH BOUNDARY SOUTH OF CWA...WITH COOL/DRIER NORTH/NORTHEAST LOW LEVEL FLOW PUSHING MAIN FOCUS OF PRECIP SOUTH OF FCST AREA. FRONT BEGINS TO COME BACK NORTH LATE SATURDAY AND SUNDAY HOWEVER...AS THIS MORE AMPLIFIED SHORT WAVE MOVES ACROSS THE PLAINS. THIS BRINGS RETURN OF PRECIP THREAT FOR EASTER HOLIDAY. SOME TIMING DIFFERENCES BETWEEN GFS/ECMWF IN MID RANGE OF FCST RUN...WITH ECMWF SUGGESTING SLOWER PROGRESSION. WILL MAINTAIN CHANCE POPS FROM MAINLY SAT NIGHT THROUGH SUNDAY AS SYSTEM PASSES ACROSS REGION. UPPER RIDGE DEVELOPS IN ITS WAKE MONDAY...THOUGH APPEARS NEXT AMPLIFED WAVE APPROACHES TUES NGT/WED. GFS RUNS DVLP PESKY CLOSED UPPER LOW WHICH WOBBLES ACROSS MIDWEST IN LATER PERIODS NEXT WEEK...SUGGESTING COOLER/SHOWERY WX. TEMP WISE...WILL BE TRICKY WITH FRONTAL BOUNDARY STRETCHED ACROSS CWA ESPECIALLY THROUGH EARLY THIS WEEKEND. LARGER TEMP RANGE FROM NORTH TO SOUTH REALLY SHOWS SATURDAY...WITH MORE NE/E FLOW SUPPLYING LAKE COOLING TO NORTHERN PARTS OF FA. WILL SETTLE ON RANGE 60S NORTH TO 70S/AROUND 80 SOUTH...OF COURSE SOMEWHAT COOLER ALONG LAKE SHORE. RATZER && .AVIATION... 655 PM CDT 00Z TAFS...FEATURES OF NOTE ARE LK BRZ WHICH IS BEING OVERWHELMED BY ADVANCING WMFNT...ESPECIALLY WITH DEC IN HEATING AND STRONG SURGE OF LLVL MOISTURE ACROSS MO INTO SRN AND E CNTRL IA. ELEVATED CONVECTION N OF WMNFT MOVG ESE ACROSS SERN WI AND EXPECTED TO CONT ACROSS SRN LK MI INTO LWR MI THIS EVE. SFC BASED TSRA DVLPD IN CNTRL IA 21-22Z AT NOSE OF STG LLVL THETA-E ADVECTION AND WHERE DEEP UVV OCCURING AS SHRTWV TROF MOVS E INTO WRN MN AND IA. SHRTWV FCST TO MOV GENERALLY EWRD AND THRU ERN WI AND IL OVR TOP OF BROAD UPR RDG CNTRD OVR SRN AND CNTRL PLAINS. WHILE MID LVL FLO SUGGESTS EWRD MVMT OF IA TSRA ACROSS NRN IL...EXPECT CONVECTION TO TAKE A TURN TO MORE SERLY THIS EVE STAYING CLOSER TO MOISTURE DISCONTINUITY AS IT GRADUALLY SHIFTS E INTO IL. THUS EXPECT SOME TSRA IN VC OF TERMINALS MID TO LATE EVE...FEEL BEST COVERAGE TO BE A LTL FURTHER TO THE S AND SW. TRS && .LOT WATCHES/WARNINGS/ADVISORIES... .IL...NONE. .IN...NONE. .LM...NONE. &&
Hazardous weather outlook, Apr 13, 4:30 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 430 PM CDT THU APR 13 2006 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011- 019-140930- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 430 PM CDT THU APR 13 2006 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE... TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREATS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PARTS OF EASTERN IOWA AND NORTHEAST MISSOURI THIS EVENING...AND SPREAD EAST ALONG A WARM FRONT ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA DURING THE LATE EVENING AND OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING ACROSS PARTS OF THE OUTLOOK AREA...MAINLY SOUTH OF INTERSTATE 80. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE. THERE IS A CHANCE OF THUNDERSTORMS AGAIN LATE SATURDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE...MAINLY ACROSS EASTERN PARTS OF THE OUTLOOK AREA SUNDAY AFTERNOON. ISOLATED THUNDERSTORMS ARE AGAIN POSSIBLE LATE TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE) LMZ740>745-766-140930- WINTHROP HARBOR IL TO MICHIGAN CITY IN- LAKE MICHIGAN- 430 PM CDT THU APR 13 2006 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL AND STRONG GUSTY WINDS THE MAIN SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS OVER FAR SOUTHERN LAKE MICHIGAN FRIDAY AFTERNOON...AND AGAIN LATE SATURDAY INTO SUNDAY. ISOLATED THUNDERSTORMS ARE AGAIN POSSIBLE LATE TUESDAY INTO WEDNESDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)
In the hours before
Local storm report, Apr 13, 10:37 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1037 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL WAUCONDA 42.27N 88.14W
04/13/2006 E0.75 INCH LAKE IL TRAINED SPOTTER
1027 PM HAIL WAUCONDA 42.27N 88.14W
04/13/2006 E1.00 INCH LAKE IL TRAINED SPOTTER
AT FAIRFIELD ST AND BONNER RD
&&
BNELSONLocal storm report, Apr 13, 10:45 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1045 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
BNELSONLocal storm report, Apr 13, 10:46 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1046 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL GAGES LAKE 42.35N 87.98W
04/13/2006 E1.75 INCH LAKE IL TRAINED SPOTTER
IL-120 AND US-45
&&
BNELSONLocal storm report, Apr 13, 10:48 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1048 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL HAINESVILLE 42.34N 88.06W
04/13/2006 E0.75 INCH LAKE IL TRAINED SPOTTER
IL-120 AND HAINESVILLE RD
&&
BNELSONLocal storm report, Apr 13, 10:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1049 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL NORTH CHICAGO 42.32N 87.86W
04/13/2006 E1.00 INCH LAKE IL TRAINED SPOTTER
3/4 TO ONE INCH AT 14TH ST AND SHERIDAN
&&
BNELSONLocal storm report, Apr 13, 10:51 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1051 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM DOWNBURST MUNDELEIN 42.27N 88.00W
04/13/2006 LAKE IL TRAINED SPOTTER
1/2 TO 3/4 INCH HAIL.AT MIDLOTHIAN RD AND COKENBERG RD.
&&
BNELSONThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:57 PM CDT | Severe Thunderstorm Warning | LOT | Lee, Ogle | 52 min |
| Apr 13, 9:28 PM CDT | Severe Thunderstorm Warning | LOT | Winnebago | 29 min |
| Apr 13, 9:47 PM CDT | Severe Thunderstorm Warning | LOT | Boone | 17 min |
| Apr 13, 9:55 PM CDT | Severe Thunderstorm Warning | LOT | McHenry | 29 min |
| Apr 13, 10:11 PM CDT | Special Marine Warning | LOT | 49 min | |
| Apr 13, 10:11 PM CDT | Severe Thunderstorm Warning | LOT | Lake | 35 min |
| Apr 13, 10:50 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 25 min |
| Apr 13, 10:57 PM CDT | Severe Thunderstorm Warning | LOT | Will | 33 min |
| Apr 13, 11:47 PM CDT | Severe Thunderstorm Warning | LOT | Livingston | 43 min |
| Apr 14, 12:13 AM CDT | Severe Thunderstorm Warning | LOT | Ford | 37 min |
| Apr 14, 12:47 AM CDT | Severe Thunderstorm Warning | LOT | LaSalle, Livingston | 58 min |
| Apr 14, 12:58 AM CDT | Severe Thunderstorm Warning | LOT | Ogle | 19 min |
| Apr 14, 1:24 AM CDT | Severe Thunderstorm Warning | LOT | Ford | 51 min |
| Apr 14, 1:45 AM CDT | Severe Thunderstorm Warning | LOT | Livingston | 45 min |
| Apr 14, 1:46 AM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 44 min |
| Apr 14, 1:53 AM CDT | Severe Thunderstorm Warning | LOT | Kane | 37 min |
| Apr 14, 2:33 AM CDT | Severe Thunderstorm Warning | LOT | Kendall | 14 min |
| Apr 14, 5:52 PM CDT | Severe Thunderstorm Warning | LOT | Iroquois | 23 min |
| Apr 14, 6:06 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 39 min |
| Apr 14, 6:15 PM CDT | Severe Thunderstorm Warning | LOT | Iroquois | 15 min |
| Apr 14, 6:15 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall, Will | 45 min |
| Apr 14, 6:22 PM CDT | Tornado Warning | LOT | LaSalle | 38 min |
| Apr 14, 6:29 PM CDT | Tornado Warning | LOT | Iroquois | 46 min |
| Apr 14, 6:33 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Will | 42 min |
| Apr 14, 6:41 PM CDT | Tornado Warning | LOT | Grundy, Will | 49 min |
| Apr 14, 6:47 PM CDT | Tornado Warning | LOT | Grundy, Livingston | 43 min |
Nearby
Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.